A Mathematical Model for Infection of the Human Body by the Effects of Coronavirus
Keywords:
COVID- 19, Immune system, Vaccine, Infected personsAbstract
The effect of the coronavirus is increasing daily. The coronavirus has caught the whole world. The coronavirus has infected more than thousands of people and killed more than millions. If the coronavirus is not stopped, then the system of the population of the whole world will be shaken. We have accepted this coronavirus problem as a challenge. A guideline has been provided by Mathematical Modeling to rule out the effects of the coronavirus and to protect people from the coronavirus. We are confident that this guideline will act as a shield to protect the lives of all people from the coronavirus.
References
A. Zeb, E. Alzahrani, V. S. Erturk, and G. Zaman, “Mathematical Model for Corona virus Disease 2019 (COVID-19) Containing Isolation Class”, BioMed Research International, Vol. 2020, pp. 1-7, 2020.
D. Mondal, and S. P. Chakrabarty,“Did the lockdown curb the spread of COVID- 19 infection rate in India: A data-driven analysis”, arXiv:2006.12006v1, 1-11, 2020.
H. J. Wang, Du, S. H., Yue, X., and Chen, C. X., “Review and Prospect of Pathology Features of Corona Diseases”, Fa yi xue za zhi, Vol.36, Issue.1, pp.16-20, 2020.
J. Singh, “Mathematical modeling with mixed chemotherapy on tumor cells in two different stages under depression”, International Journal of Statistics and Applied Mathematics, Vol.6, Issue.1, pp. 242-248, 2021.
J. Singh, “Mathematical modeling with two-step mixed chemotherapy on tumor growth and its treatment in three different stages under depression effect”, International Journal of Scientific Research in Mathematical and Statistical Sciences, Vol.8, Issue.3, pp.33-40, 2021.
J. N. Kapur, “Mathematical Models in Biology & Medicine”, East- West Press Private Limited, pp. 258-270, 1985.
O. S. Zakary, Bidah, M. Rachik, and H. Ferjouchia,“Mathematical Model to Estimate and Predict the COVID-19 Infections in Morocco: Optimal Control Strategy”, Journal of Applied Mathematics, Vol. 2020, pp. 1-13.
Y. Liu, A. A. Gayle, A. Wilder-Smith, and J. Rocklov, “ The reproductive number of COVID-19 is higher compared to SARS corona virus”, Journal of travel medicine, 2020.
Downloads
Published
How to Cite
Issue
Section
License

This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors contributing to this journal agree to publish their articles under the Creative Commons Attribution 4.0 International License, allowing third parties to share their work (copy, distribute, transmit) and to adapt it, under the condition that the authors are given credit and that in the event of reuse or distribution, the terms of this license are made clear.